# SDR WX0A070377

- Difficulty date: August 17, 2009
- Submitted: August 19, 2009
- Operation: Air carrier
- Aircraft: N881GA
- Make and model: Doug MD 83
- Aircraft serial: 49708
- System (JASC): 2120 · Air Distribution System
- Part: None
- Condition: None
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT CREW REPORTED SMOKE IN CABIN.  AIRCRAFT WAS DIVERTED TO SEA-TAC AND AN EMERGENCY WAS DECLARED.  MAINTENANCE DEPARTMENT PERSONNEL INSPECTED THE AIRCRAFT AND REPORTED THE FOLLOWING; NO FIRE WAS NOTED BY FIRE CREW, FLIGHT CREW OR MAINTENANCE PERSONNEL.  SMOKE WAS REPORTED TO SMELL OF BURNING WOOD WITH FOREST FIRES IN THE AREA.  INSPECTED AIRCRAFT, ENGINES, APU AND AIR CONDITIONING AND PRESSURIZATION SYSTEM.  NO FAULTS OR DEFECTS NOTED IAW AMM 76-00-00, 21-00-00.  ALL SYSTEM CHECK NORMAL AND AIRCRAFT WAS RETURNED TO SERVICE.
